Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



The Rayleigh-Ritz method for dissipative or gyroscopic systems

Author: R. J. Duffin
Journal: Quart. Appl. Math. 18 (1960), 215-221
MSC: Primary 70.00
DOI: https://doi.org/10.1090/qam/122048
MathSciNet review: 122048
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. W. Strutt, Some General Theorems relating to Vibrations, Proc. London Math. Soc. S1-4, no. 1, 357. MR 1575554, https://doi.org/10.1112/plms/s1-4.1.357
  • [2] R. J. Duffin, A minimax theory for overdamped networks, J. Rational Mech. Anal. 4 (1955), 221–233. MR 0069030
  • [3] E. J. Routh, Dynamics of rigid bodies, vol. 2, 6th ed., Macmillan, London, 1905, p. 57
  • [4] A. G. Webster, Dynamics, 2nd ed., Stechert, New York, 1922, pp. 288-296
  • [5] E. T. Whittaker, Analytical dynamics, 4th ed., Macmillan, 1937, pp. 191-195
  • [6] B. D. H. Tellegen, The gyrator--a new electric network element, Phillips Research Reports 3, 81-101 (1948)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 70.00

Retrieve articles in all journals with MSC: 70.00

Additional Information

DOI: https://doi.org/10.1090/qam/122048
Article copyright: © Copyright 1960 American Mathematical Society

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website